|Jan-Feb '08 | briefing | mail | interviews | articles | psorchat | don't say this | flaker creativity | flakers' jargon | other places | archives | send mail | ed dewke | search | acknowledgments | legal stuff | Flake: Confessions of a Psoriatic | ©2008 Ed Dewke|
on Methotrexate Mood Swings
Dear Ed: I have been suffering from anxiety and increased depression. Although this has happened before, it was getting a bit out of hand this time around. I discussed the matter with my loving wife and she pointed out that the problem coincides with my use of Methotrexate and showed me the letter written by Kristin H. Her letter fully explains my problem to me. My doctor did not mention the possibility of mood swings. I suffer from Pemphigus Foliaceus. My medication is also "decided upon" by my Medical Aid Scheme. I thank Kristin for her letter, you for your site and my wife, Charmaine, for all her help with my (never ending) disease. -Roelie L.
*****Ed’s Response: Glad Charmaine found us, Roelie, and brought us to your attention. Thanks for your contribution to the growing testimonies vouching that MTX influences mood. -Ed